# SDR HEEA0014052

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 206310110
- Condition: Corroded
- Location: Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP CORRODED BEYOND LIMITS.
